Jump to content

Search the Community

Showing results for tags 'candida'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I'm writing to hopefully get some insight, see if anyone had problems they assumed were WD, but turned out to be something else that once addressed led to noticeable improvement, and see if anyone has symptoms not shared by most others here (i.e. my insane hunger/destroyed cues). Even if you don't read this whole post (long, sorry) answering 2 or 3 would be great! Long story short, I was recovering from anorexia when put on Celexa. My body was unstable then, and the drugs made it worse. A month in I had increased hunger, looser bowel movements, insomnia, etc. Slowly I developed food sensitivities, dairy first, then gluten, and now it seems a whole host of things. Recently went to a gastro, was diagnosed with sibo. Took xifaxan for 2 weeks, saw some really good improvement the first week, then worsened the 2nd. Back to where I started before the antibiotic by now. I'm struggling to determine if the sibo is what has actually caused my food sensitivities, leaky gut, increased hunger, weight gain (really driving me crazy, especially since I worked so f***ing hard to gain weight/stay stable after anorexia), etc. or if my gut is just messed up b/c of the meds and sibo is a result, reinforcing the above issues. Part of me doesn't think it's entirely WD, since I don't see many people here with the problems I'm facing. But hunger, etc. problems got to be the worst both times I tapered before, slowly evening out to my state now (not driving me suicidal) which makes me think the sibo/issues are tied to WD (also since the sibo problems seemed to come back immediately after the antibiotic). I'm going crazy trying to figure everything out (between anorexia recovery, celexa side effects, and now WD, I don't know what 'stability' is). Keep messing around with my diet in the meantime, with little success. moderator note: SIBO = small intestine bacterial overgrowth
  2. Hi, is there anyone else who has experience of gastrointestinal issues after tapering of SSRI ? I wonder if it can all be damages that the SSRI caused cause the serotonin are mainly in the gut and thay also excist in the mastcells which is involved in allergic reactions! I havce developed histamineintolerance after tapering....never had allergies before... My functional DR thinks I might have SIBO /SIFO /Candida/Leaky gut and wants to treat me for that. But I wonder if it cant all be just still damages from SSRI ?? I have developed histamineintolerance and joint/muscle cramps , brain fog etc. that I had a lot combined with akatisia and other horrible symptoms during Withdrawal which took me approx .2 years and now its 3 years since I started tapering of SSRI - have been free from ssri for 2 years. Very grateful to your replies to this !
×
×
  • Create New...